A theorem for the triple zero bifurcation

Fernando Verduzco, Mayra A. Mazon

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

Given a three-dimensional m-paremeterized vector field, which has a non-hyperbolic equilibrium point with a triple-zero eigenvalue with geometric multiplicity one, the called non-degeneracy and transversality conditions are given such that system undergoes the triple-zero bifurcation.

Original languageEnglish
Title of host publication3rd IFAC Conference on Analysis and Control of Chaotic Systems, CHAOS 2012
PublisherIFAC Secretariat
Pages18-23
Number of pages6
Edition12
ISBN (Print)9783902823021
DOIs
StatePublished - 2012
Event3rd IFAC Conference on Analysis and Control of Chaotic Systems, CHAOS 2012 - Cancun, Mexico
Duration: 20 Jun 201222 Jun 2012

Publication series

NameIFAC Proceedings Volumes (IFAC-PapersOnline)
Number12
Volume45
ISSN (Print)1474-6670

Conference

Conference3rd IFAC Conference on Analysis and Control of Chaotic Systems, CHAOS 2012
Country/TerritoryMexico
CityCancun
Period20/06/1222/06/12

Bibliographical note

Funding Information:
The author M. A. Mazon was supported by CONACYT: MC-Scholarship 205202060.

Keywords

  • Triple-zero bifurcation
  • Unfolding

Cite this